# SDR HEEA088214

- Difficulty date: July 6, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N278X
- Make and model: Skrsky S76A
- Aircraft serial: 760440
- Aircraft time: 7,170 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 61423473205
- Part serial: 0572
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT THE NR 1 ENGINE FIRE LIGHT ILLUMINATED AND THE FIRE HORN SOUNDED.  NO OTHER INDICATIONS NOTED.  REPLACED LT FLAME DETECTOR.
